# SDR SIMA20010931

- Difficulty date: April 3, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4975 - LAVATORY SMOKE INDICATION CAME ON DURING TRANSITION FROM APU BLEED TO ENGINE BLEED.  POSSIBLE ENGINE OIL LEAK.  (M)
